# SDR SWAA970793

- Difficulty date: August 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 787
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC4 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 787, BETWEEN S22 AND 23.  REPAIRED PER BOEING SRM.
